# SDR ASAA2023080744455

- Difficulty date: August 7, 2023
- Submitted: August 9, 2023
- Operation: Air carrier
- Aircraft: N973AK
- Make and model: Boeing 737-9
- Aircraft serial: 43346
- Aircraft time: 5,347 hours, 1,541 cycles
- System (JASC): 7320 · Fuel Controlling System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

WHEN COMPLETING T/C 05-020-01, FOUND PRESENT LEG FAULT "ENG 2 EE C1". GROUNDED - YES. FOUND MAINT MSG 73-43855. PERFORMED IFIM TASK G73-22-00-810-830. OMF SHOWS FAULT NOT ACTIVE AT THIS TIME, FAULT CORRECTED.
